# SDR 95ZZZX1324

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N333NM
- Make and model: Rkwell NA26540
- Aircraft serial: 28245
- System (JASC): 3233 · Landing Gear Actuator
- Part: Cylinder Head
- Part number: 26558027522
- Condition: Hole Broken
- Location: Rt Mlg Actuator
- Part time: 9,632 hours
- Component: 30658012612
- Stage of operation: CL
- Nature of condition: J, E
- Precautionary procedure: O

## Discrepancy

FLIGHT ORIGINATED IN ROCHESTER, MN (RST).  ON TAKEOFF CLIMB, WHEN GEAR HANDLE WAS PLACED IN UP POSITION, RED LIGHTS IN GEAR HANDLE STARTED FLASHING AND AIRCRAFT STARTED VIBRATING.  CYCLED LANDING GEAR WITH SAME RESULTS.  CONTINUED FLIGHT AT 180 KNOTS AND LANDED AT PERRYVILLE AIRPORT (K02).  FOUND BROKEN RT MLG ACTUATOR AT INBD ATTACH POINT FROZEN UP AND RUSTY.  IMPROPER INSPECTION INTERVALS AND IMPROPER RIGGING OF MLG.  THIS COULD HAVE BEEN A CATASTROPHIC INCIDENT.  RECOMMEND FOLLOWING INSPECTION AND MAINTENANCE PRACTICES OF MM.   LANDINGS, 6,518.
